Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 181, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 12, 2012, 12:44 AM CDT for Fannin County, Hunt County, Texas. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2012, 12:44 AM CDT (05:44 UTC)
- Expired
- Jun 12, 2012, 1:30 AM CDT
- In force
- 46 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Fannin County, TX, Hunt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 155 km from the middle of the area, began a volume at 05:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 12:47 AM CDT | HAIL 1 | 4 Se Bailey, TX | BETWEEN WOLFE CITY AND BAILEY ON HIGHWAY 11 |
| Jun 12, 12:55 AM CDT | TSTM WND DMG | Ravenna, TX | ROOF BLOWN OFF A MOBILE HOME IN RAVENNA AND LARGE TREES DOWN THROUGHOUT THE COUNTY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 11:52 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 5.7 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3358 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 1743 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
727
WUUS54 KFWD 120544
SVRFWD
TXC147-231-120630-
/O.NEW.KFWD.SV.W.0181.120612T0544Z-120612T0630Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1244 AM CDT TUE JUN 12 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FANNIN COUNTY IN NORTH CENTRAL TEXAS...
NORTHERN HUNT COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 130 AM CDT
* AT 1244 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED NEAR
BAILEY...MOVING EAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WOLFE CITY AROUND 1255 AM...
DODD CITY AROUND 100 AM...
COMMERCE AROUND 120 AM...
HONEY GROVE AROUND 125 AM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3385 9586 3318 9586 3321 9630 3335 9630
3334 9638 3372 9638 3370 9634 3371 9632
3374 9631 3376 9623 3375 9622 3378 9617
TIME...MOT...LOC 0544Z 267DEG 19KT 3339 9615
$$
82/JLD2 follow-up statements
096
WWUS54 KFWD 120604
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
104 AM CDT TUE JUN 12 2012
TXC147-231-120630-
/O.CON.KFWD.SV.W.0181.000000T0000Z-120612T0630Z/
FANNIN TX-HUNT TX-
104 AM CDT TUE JUN 12 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR NORTHERN HUNT AND FANNIN COUNTIES...
AT 101 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 65 MPH. THE HAIL ASSOCIATED
WITH THESE STORMS WAS LOCATED ALONG A LINE FROM BONHAM TO
COMMERCE...MOVING EAST AT 20 MPH. THE DAMAGING WINDS HAVE PUSHED
EAST OF BONHAM AND COMMERCE.
THE HAIL WILL BE NEAR...
DODD CITY AROUND 110 AM CDT...
LADONIA AROUND 115 AM CDT...
WINDOM AROUND 120 AM CDT...
HONEY GROVE AROUND 130 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS STREETS...DITCHES...
AND UNDERPASSES. AVOID THESE AREAS. TURN AROUND...DONT DROWN.
&&
LAT...LON 3385 9586 3318 9586 3321 9630 3335 9630
3334 9638 3372 9638 3370 9634 3371 9632
3374 9631 3376 9623 3375 9622 3378 9617
TIME...MOT...LOC 0601Z 267DEG 19KT 3359 9615 3326 9591
$$
25067
WWUS54 KFWD 120630
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
130 AM CDT TUE JUN 12 2012
TXC147-231-120640-
/O.EXP.KFWD.SV.W.0181.000000T0000Z-120612T0630Z/
FANNIN TX-HUNT TX-
130 AM CDT TUE JUN 12 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HUNT AND FANNIN
COUNTIES EXPIRED AT 130 AM CDT...
BY 130 AM...THE SEVERE THUNDERSTORMS THAT PROMPTED THE WARNING HAD
WEAKENED AND WERE NO LONGER SEVERE.
HOWEVER...RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND WIND
GUSTS TO 50 MPH WERE STILL POSSIBLE FROM THE THUNDERSTORMS...
PARTICULARLY IN NORTHEASTERN HUNT COUNTY.
LAT...LON 3385 9586 3318 9586 3321 9630 3335 9630
3334 9638 3372 9638 3370 9634 3371 9632
3374 9631 3376 9623 3375 9622 3378 9617
TIME...MOT...LOC 0624Z 267DEG 19KT 3336 9588
$$
25What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 11:56 PM CDT, 48 minutes earlier.
Area forecast discussion, Jun 11, 11:56 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1156 PM CDT MON JUN 11 2012 .AVIATION... CONCERNS...THUNDER AND MVFR CIGS. SCATTERED THUNDERSTORMS CONTINUE TO AFFECT PARTS OF NORTH TEXAS AND A COMPLEX OF THUNDERSTORMS IS TAKING SHAPE NEAR THE RED RIVER. WHILE A FEW WEAK THUNDERSTORMS WILL REMAIN AROUND THE DFW TAF SITES THROUGH 2 AM CDT...THE COMPLEX OF STORMS TO THE NORTH IS EXPECTED TO MOVE EAST AND SOUTHEAST BUT REMAIN AWAY FROM THE DFW TERMINALS. HOWEVER...IF A STRONG OUTFLOW BOUNDARY FORMS OFF THIS COMPLEX OF STORMS...IT IS POSSIBLE NEW CONVECTION COULD DEVELOP ON THIS BOUNDARY AND AFFECT THE DFW TERMINALS. OTHERWISE...ADDITIONAL THUNDERSTORMS ARE POSSIBLE AGAIN ON TUESDAY AFTERNOON AND EVENING BUT WILL NOT MENTION THUNDER IN THE TAFS AT THIS TIME UNTIL WE GET A BETTER HANDLE ON WHERE THE BOUNDARIES ARE TOMORROW AFTERNOON. MVFR CIGS WILL MOVE INTO KACT AROUND 09Z TONIGHT BUT WILL LIKELY STAY OUT OF THE DFW METROPLEX. WILL TEMPO MVFR CIGS AT DFW FROM 10-13Z IN CASE A LITTLE BIT OF THE STRATUS MAKES IT INTO THE DFW TERMINALS. WINDS WILL BE RATHER ERRATIC THROUGH THE NIGHT BUT SHOULD PREVAIL GENERALLY EAST TO SOUTHEAST TOMORROW. 82/JLD && .PREV DISCUSSION... /ISSUED 300 PM CDT MON JUN 11 2012/ THE COLD FRONT CURRENTLY EXTENDS FROM NEAR MCALESTER OKLAHOMA TO HOBBS NEW MEXICO AND HAS ALREADY ENTERED NORTHWESTERN YOUNG COUNTY. WE STILL FEEL THAT LATE AFTERNOON AND EVENING CONVECTION WILL FAVOR AREAS ALONG AND AHEAD OF THE COLD FRONT...ESPECIALLY FROM EAST OKLAHOMA TO THE TEXAS HILL COUNTRY. WITH SUCH AN UNSTABLE AIR MASS IN PLACE OVER NORTH TEXAS...THUNDERSTORM DEVELOPMENT WILL BE RAPID WITH LARGE HAIL POSSIBLY RESULTING WITHIN 30 MINUTES AFTER THE FIRST ECHOES APPEAR. EXPECT DEVELOPMENT TO BEGIN IN OKLAHOMA AND OVER THE TEXAS HILL COUNTRY WHERE INHIBITION IS THE LEAST AND BUILD ALONG THE COLD FRONT INTO OUR NORTH AND WEST COUNTIES THIS EVENING THEN OVER THE NORTHWEST THIRD BY MIDNIGHT AND NORTHEAST LATE TONIGHT. SPC/S SLIGHT RISK OVER THE NORTHWEST TWO- THIRDS OF NORTH TEXAS IS WARRANTED. ISOLATED DISCRETE CELLS WILL HAVE TO BE WATCHED CLOSELY FOR MESO CYCLONE DEVELOPMENT 23-03Z AND VERY LARGE HAIL POTENTIAL THROUGH 04Z. WITH THE FRONT REMAINING IN THE AREA ON TUESDAY...WE HAVE THE POTENTIAL FOR MORE SCATTERED AFTERNOON AND EVENING STRONG TO SEVERE CONVECTION. ALSO...WE EXPECT AN MCS TO DEVELOP UPSTREAM THAT PROPAGATES ACROSS NORTH TEXAS TUESDAY NIGHT INTO WEDNESDAY MORNING. AS STARTED BY THE PREVIOUS SHIFT...THIS IS HIGHLY DEPENDENT ON HOW OVER WORKED THE ATMOSPHERE BECOMES TONIGHT. ONCE AGAIN SEVERE THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON THROUGH NIGHT IF THE ATMOSPHERE REMAINS UNSTABLE AND PRIMED. TEMPERATURES DURING THIS FORECAST WILL BE SEVERAL DEGREES COOLER THAN THOSE OF TODAY. EXPECT CLOUD COVERAGE AND STORM ACTIVITY TO RESULT IN HIGHS 88-92 ALONG AND NORTH OF I-20...AND IN THE MID 90S TO THE SOUTH TUESDAY AND WEDNESDAY. HIGH TEMPS WILL REMAIN IN THE UPPER 80S TO MID 90S THURSDAY THROUGH MONDAY AS WINDS BECOME MORE SOUTHEASTERLY. OVERNIGHT LOWS WILL REMAIN ELEVATED DUE TO DEWPOINTS IN THE UPPER 60S TO LOWER 70S LINGER OVER THE REGION THIS WEEK. 75 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 77 92 76 90 74 / 30 30 40 30 10 WACO, TX 76 93 74 91 73 / 20 20 30 20 10 PARIS, TX 74 90 71 87 69 / 50 30 30 30 20 DENTON, TX 75 91 72 89 71 / 40 30 40 30 10 MCKINNEY, TX 73 90 74 89 70 / 40 30 40 30 20 DALLAS, TX 77 92 77 90 74 / 30 30 40 30 10 TERRELL, TX 76 91 74 88 72 / 40 30 30 30 20 CORSICANA, TX 77 93 74 91 72 / 20 20 30 20 10 TEMPLE, TX 76 95 73 92 72 / 20 20 20 20 10 MINERAL WELLS, TX 72 91 72 90 70 / 40 20 40 20 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 82/58
Hazardous weather outlook, Jun 11, 7:58 PM CDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 758 PM CDT MON JUN 11 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 758 PM CDT MON JUN 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT ACROSS NORTH TEXAS. THE THUNDERSTORMS THIS EVENING WILL BE CONFINED ALONG AND WEST OF A LINE FROM LAMPASAS TO WAXAHACHIE TO CANTON. SOME OF THIS STORMS COULD BE SEVERE PRODUCING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS TUESDAY THROUGH WEDNESDAY AFTERNOON. STRONG TO SEVERE STORMS CONTAINING LARGE HAIL AND DAMAGING WINDS WILL REMAIN POSSIBLE...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS EVENING...MAINLY WEST OF INTERSTATE 35 WHERE THE SEVERE WEATHER RISK IS EXPECTED TO BE THE GREATEST.
In the hours before
Special weather statement, Jun 11, 11:33 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1133 PM CDT MON JUN 11 2012
TXZ093-120500-
GRAYSON TX-
1133 PM CDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
GRAYSON COUNTY
AT 1133 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF WHITESBORO...MOVING EAST AT
20 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE COLLINSVILLE...DORCHESTER...
GUNTER...HOWE...SHERMAN...VAN ALSTYNE...WHITESBORO AND WILLIS.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3394 9689 3389 9689 3386 9686 3388 9684
3388 9679 3383 9676 3384 9671 3340 9646
3340 9683 3342 9686 3342 9694 3395 9695
TIME...MOT...LOC 0433Z 285DEG 18KT 3354 9695
85/NHSpecial weather statement, Jun 12, 12:02 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1202 AM CDT TUE JUN 12 2012
TXZ093-120530-
GRAYSON TX-
1202 AM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
GRAYSON COUNTY
AT 1202 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF
DENISON TO 15 MILES SOUTHWEST OF SHERMAN...MOVING EAST AT 20 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BELLS...COLLINSVILLE...
DENISON...DORCHESTER...GUNTER...HOWE...KNOLLWOOD...POTTSBORO...
SHERMAN...TOM BEAN...VAN ALSTYNE...WHITESBORO...WHITEWRIGHT AND
EISENHOWER STATE PARK.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE
STORMS.
LAT...LON 3385 9677 3383 9676 3385 9669 3385 9660
3383 9657 3382 9652 3378 9650 3379 9642
3373 9637 3340 9639 3340 9680 3342 9694
3386 9694
TIME...MOT...LOC 0502Z 270DEG 16KT 3375 9670 3345 9677
85/NHLocal storm report, Jun 12, 12:11 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1211 AM CDT TUE JUN 12 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 PM TSTM WND DMG WHITESBORO 33.65N 96.92W
06/11/2012 GRAYSON TX EMERGENCY MNGR
TOP OF A LIVING TREE FELL INTO A WEST FACING WINDOW OF A
RESIDENCE. DETACHED PORTION OF TREE WAS 10 INCHES IN
DIAMETER. MOST LIKELY FROM WINDS.Special weather statement, Jun 12, 12:14 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1214 AM CDT TUE JUN 12 2012
TXZ103-104-118-119-120600-
DALLAS TX-DENTON TX-TARRANT TX-COLLIN TX-
1214 AM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
COLLIN COUNTY
DALLAS COUNTY
DENTON COUNTY
TARRANT COUNTY
AT 1214 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG WINDS ACROSS THE AREA AS THUNDERSTORMS CONTINUE TO WEAKEN. AS
THESE STORMS DISSIPATE...WINDS MAY GUST UP TO 40 MPH.
LAT...LON 3340 9683 3340 9639 3334 9638 3335 9629
3298 9630 3298 9652 3256 9652 3258 9755
3298 9755 3299 9754 3299 9740 3341 9738
3342 9685
TIME...MOT...LOC 0514Z 288DEG 12KT 3288 9702
85/NHSpecial weather statement, Jun 12, 12:15 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1215 AM CDT TUE JUN 12 2012
TXZ094-120615-
FANNIN TX-
1215 AM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
FANNIN COUNTY
AT 1215 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF DENISON...MOVING EAST AT 10
MPH...MOVING INTO FANNIN COUNTY.
CITIES IN THE PATH OF THIS STORM INCLUDE BAILEY...BONHAM...DODD
CITY...ECTOR...HONEY GROVE...LEONARD...SAVOY AND BONHAM STATE PARK.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
LAT...LON 3386 9587 3384 9584 3382 9586 3341 9586
3334 9637 3372 9638 3370 9636 3370 9632
3377 9629 3376 9619 3384 9615 3385 9601
3387 9600 3387 9595 3389 9593
TIME...MOT...LOC 0515Z 273DEG 9KT 3386 9649
82/JLDSpecial weather statement, Jun 12, 12:31 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1231 AM CDT TUE JUN 12 2012
TXZ093-120600-
GRAYSON TX-
1231 AM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN GRAYSON COUNTY
AT 1231 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES EAST OF DENISON...MOVING EAST AT 25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BELLS...DENISON...TOM
BEAN...WHITEWRIGHT AND EISENHOWER STATE PARK.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 55 MPH CAN BE EXPECTED FROM THIS STORM.
LAT...LON 3388 9658 3384 9661 3383 9657 3382 9652
3378 9650 3379 9642 3372 9638 3349 9638
3349 9660 3390 9662
TIME...MOT...LOC 0531Z 255DEG 22KT 3372 9639
82/JLDThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:24 PM CDT | Severe Thunderstorm Warning | FWD | Young | 96 min |
| Jun 11, 8:28 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 77 min |
| Jun 11, 8:32 PM CDT | Special Weather Statement | FWD | Mills | 28 min |
| Jun 11, 8:56 PM CDT | Severe Thunderstorm Warning | FWD | Young | 30 min |
| Jun 11, 9:14 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 32 min |
| Jun 11, 9:55 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 65 min |
| Jun 11, 9:59 PM CDT | Special Weather Statement | FWD | Parker, Wise | 31 min |
| Jun 11, 10:26 PM CDT | Special Weather Statement | FWD | Wise | 34 min |
| Jun 11, 10:41 PM CDT | Special Weather Statement | FWD | Montague | 34 min |
| Jun 11, 10:54 PM CDT | Special Weather Statement | FWD | Denton, Parker, Tarrant, Wise | 21 min |
| Jun 11, 10:56 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 49 min |
| Jun 11, 11:07 PM CDT | Special Weather Statement | FWD | Denton, Parker, Tarrant, Wise | 23 min |
| Jun 11, 11:24 PM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Parker, Tarrant, Wise | 51 min |
| Jun 11, 11:33 PM CDT | Special Weather Statement | FWD | Grayson | 27 min |
| Jun 12, 12:02 AM CDT | Special Weather Statement | FWD | Grayson | 28 min |
| Jun 12, 12:14 AM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Tarrant | 46 min |
| Jun 12, 12:15 AM CDT | Special Weather Statement | FWD | Fannin | 60 min |
| Jun 12, 12:31 AM CDT | Special Weather Statement | FWD | Grayson | 29 min |
| Jun 12, 1:02 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Lamar | 58 min |
| Jun 12, 1:05 AM CDT | Special Weather Statement | FWD | Collin | 25 min |
| Jun 12, 2:01 AM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 44 min |
| Jun 12, 2:18 AM CDT | Special Weather Statement | FWD | Van Zandt | 27 min |
| Jun 12, 10:42 AM CDT | Special Weather Statement | FWD | Young | 33 min |
| Jun 12, 11:21 AM CDT | Special Weather Statement | FWD | Stephens | 54 min |
| Jun 12, 11:27 AM CDT | Special Weather Statement | FWD | Young | 33 min |
| Jun 12, 11:33 AM CDT | Special Weather Statement | FWD | Eastland | 27 min |
| Jun 12, 11:50 AM CDT | Special Weather Statement | FWD | Stephens | 25 min |
| Jun 12, 11:55 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 80 min |
| Jun 12, 12:34 PM CDT | Tornado Warning | FWD | Eastland | 41 min |
| Jun 12, 12:52 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto, Parker | 53 min |
| Jun 12, 1:12 PM CDT | Areal Flood Advisory | FWD | Eastland | 2 hr |
| Jun 12, 1:12 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 63 min |
| Jun 12, 2:11 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton, Mills | 64 min |
| Jun 12, 2:30 PM CDT | Special Weather Statement | FWD | Hood, Johnson, Navarro | 30 min |
| Jun 12, 2:37 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 53 min |
| Jun 12, 3:08 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 52 min |
| Jun 12, 3:41 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 64 min |
| Jun 12, 4:04 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 56 min |
| Jun 12, 4:10 PM CDT | Special Weather Statement | FWD | Leon | 35 min |
| Jun 12, 4:11 PM CDT | Special Weather Statement | FWD | Navarro | 34 min |
| Jun 12, 4:12 PM CDT | Special Weather Statement | FWD | Leon | 33 min |
| Jun 12, 4:31 PM CDT | Special Weather Statement | FWD | Madison | 29 min |
| Jun 12, 4:43 PM CDT | Severe Thunderstorm Warning | FWD | Milam | 77 min |
| Jun 12, 5:13 PM CDT | Areal Flood Advisory | FWD | Anderson, Freestone, Leon | 92 min |
| Jun 12, 5:24 PM CDT | Special Weather Statement | FWD | Anderson, Leon, Robertson | 21 min |
| Jun 12, 5:46 PM CDT | Areal Flood Advisory | FWD | Milam, Robertson | 89 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.